Jump to content


Photo

Still getting dark bad horrid thoughts


  • Please log in to reply
2 replies to this topic

#1 smileyK

smileyK

    Kilimanjaro

  • Members
  • PipPipPipPipPipPipPip
  • 1273 posts

Posted 12 August 2012 - 09:37 PM

Still having deep dark thoughts running through my head and been on my tablets ( paroxetine 20 Mg) good few weeks now thoughts I want share but scare anxious me not too keep them to myself within side me and my head best place for them I really don't want up the dosage die to weight gain as explained before ! Got medication review on Monday 20 th august

#2 robert7111a

robert7111a

    Mt Blanc

  • Members
  • PipPipPipPipPipPip
  • 729 posts
  • Gender:Not Telling
  • Location:London

Posted 21 August 2012 - 10:20 AM

Yes, I'm sure you know this is one of the side effects of your meds but I do worry that if you increase the dosage, these hallucinations will worsen (along with the other things I mentioned in your other post) Try not to dwell on these dark thoughts and see if you can think of nice things. Perhaps you have too much time on your hands (i.e. having more time to allow these thoughts to enter your head), why not do other things that you enjoy and think of the lovely children that you work with. But keeping these thoughts to yourself is not healthy so feel free to PM me if you don't want to post them publicly

#3 A-S warrior

A-S warrior

    Peace Be With You.

  • No PM or email Group
  • PipPipPipPipPipPipPip
  • 1925 posts
  • Gender:Male

Posted 21 August 2012 - 03:31 PM

what rob said, and i know for a fact id rather be fat and happy than slim and suicidal. so dont worry about the slight weight gain you might get.




1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users